# SDR SIMA200714007

- Difficulty date: May 18, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 18,059 hours, 17,937 cycles
- Engine: Allsn AE3007A
- Engine time: 5,598 hours, 5,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Part time: 5,598 hours, 5,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RECEIVED LAVATORY SMOKE WARNING ON CLIMB, EMERGENCY DECLARED.  RETURNED TO DFW.  REMOVED AND REPLACED NUMBER TWO ENGINE IAW AMERICAN EAGLE WORK CARD 72-00-00.  OPERATIONAL AND LEAK CHECKS PERFORMED WITH NO DEFECTS, AIRCRAFT RETURNED TO SERVICE.
